# SDR ASAA0853480

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,545 hours, 2,487 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004486
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,573 hours, 2,497 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 2 GENERATOR ANNUNCIATION AT GATE.  REPLACED IDG.
